IBS-C Experiences.. - IBS Constipation (IBS-C) and Chronic Constipation - IBS Self Help and Support Group Forums - IBSgroup.org
Advertisement

Jump to content


Photo

IBS-C Experiences..


  • Please log in to reply
4 replies to this topic

#1 CrampsMan

CrampsMan

    New Member

  • Members
  • Pip
  • 2 posts
  • Country:United States

Posted 22 February 2021 - 11:26 AM

Advertisement

Hi all, new to the forum and just looking for any similar experiences out there. Over the past 2-3 years i've been dealing with occasional to now more frequent constipation. When this happens i get very bad stomach cramps that come in waves over 1-2 days. Usually the pain passes with a bowel movement. But it has changed my quality of life for the negative.  I've tried alot of OTC remedies but none that was a "go to" and worked. So a few days ago my GI doc gave me a sample of Linzess which i started taking. it seems to work somewhat but noticed im getting headaches/sinusitis pain now. Reading this could be a common side effect of Linzess. Also worth mentioning is I take Cymbalta and have been tapering off it since August of 2020. I'm wondering if the taper off Cymbalta has made my constipation issues more frequent/severe. So my questions are: Anyone else experience headaches from Linzess and if so did they stop after getting used to the medication? And can tapering off Cymbalta in some way cause constipation/IBS-C to worsen?

 

Thanks alot in advance for reading my story.



#2 aries_wmn

aries_wmn

    Regular Member

  • Members
  • PipPip
  • 58 posts
  • Country:United States

Posted 23 February 2021 - 12:13 PM

I think trying Linzess is a good idea when OTC remedies have failed. It will take several weeks to fully take effect. I did have some sinus side effects from Linzess, but it helped with abdominal pain. 



#3 CrampsMan

CrampsMan

    New Member

  • Members
  • Pip
  • 2 posts
  • Country:United States

Posted 23 February 2021 - 12:22 PM

I think trying Linzess is a good idea when OTC remedies have failed. It will take several weeks to fully take effect. I did have some sinus side effects from Linzess, but it helped with abdominal pain. 

Thank you for responding. Do you recall if your sinus side effects went away eventually?



#4 aries_wmn

aries_wmn

    Regular Member

  • Members
  • PipPip
  • 58 posts
  • Country:United States

Posted 24 February 2021 - 10:33 PM

TBH I'm not sure, it's been awhile since I've taken it.  I would it give it at least a few weeks, though.



#5 aries_wmn

aries_wmn

    Regular Member

  • Members
  • PipPip
  • 58 posts
  • Country:United States

Posted 24 February 2021 - 10:41 PM

Also, re Cymbalta. 

 

It's theoretically possible that tapering off Cymbalta is making your C worse, but it's not the most likely reason, unless you noticed that Cymbalta helped your IBS symptoms when you began taking it. 

 

 I've taken several different antidepressants over the years, and most did not impact my IBS one way or the other, with the exception of Celexa and Trazadone.  However, I've never taken Cymbalta. 







Advertisement

About Us | Contact Us | Advertise With Us | Disclaimer | Terms of Service | Crisis Resources

Irritable Bowel Syndrome |  Inflammatory Bowel Disease |  Crohn's Disease |  Ulcerative Colitis |  Fibromyalgia |  GERD - Reflux Disease


©Copyright 1995-2016 IBS Self Help and Support Group All rights reserved




This website is certified by Health On the Net Foundation. Click to verify. We comply with the HONcode standard for trustworthy health information: verify here